# SDR 20010412CW002

- Difficulty date: March 7, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N12182
- Make and model: Cessna 172M
- Aircraft serial: 17261866
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105009
- Part serial: BL186038
- Condition: Defective
- Location: Engine
- Part time: 159 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT WAS DOING TOUCH AND GO LANDINGS.  PILOT PULLED BACK ON THROTTLE FOR MORE POWER BUT COULD NOT MOVE THROTTLE.  LANDED SHORT OF RUNWAY, IN A FIELD.  INVESTIGATION OF THROTTLE , FOUND CARBURETOR STUCK IN IDLE POSITION.  REMOVED CARBURETOR AND FOUND COPPER BUTTERFLY RUBBING UP AGAINST INTERIOR OF THROTTLE ASSEMBLY.
